# SDR AALA20010347

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CVR - FLT 950 - SMOKE IN COCKPIT AND CABIN MOST LIKELY RELATED TO STANDBY INVERTER.  FOUND STANDBY INVERTER BLOWN.  REPLACED INVERTER AND OPS CHECKED PER MM.  ALL CHECKS PER MM OK.  STATIC INVERTER WAS SOURCE OF SMOKE IN THE CABIN.  (M)
